Dualities for Stone algebras, double Stone algebras, and relative Stone algebras
Brian A. Davey (1982)
Colloquium Mathematicae
Similarity:
Brian A. Davey (1982)
Colloquium Mathematicae
Similarity:
Bjarni Jónsson (1979)
Colloquium Mathematicae
Similarity:
Tahsin Oner, Ibrahim Senturk (2017)
Open Mathematics
Similarity:
In this study, a term operation Sheffer stroke is presented in a given basic algebra 𝒜 and the properties of the Sheffer stroke reduct of 𝒜 are examined. In addition, we qualify such Sheffer stroke basic algebras. Finally, we construct a bridge between Sheffer stroke basic algebras and Boolean algebras.
Wiesław Dziobiak (1990)
Fundamenta Mathematicae
Similarity:
Rodney Beazer (1985)
Czechoslovak Mathematical Journal
Similarity:
Abad Manuel, Cimadamore Cecilia, Díaz Varela José, Rueda Laura, Suardíaz Ana (2005)
Open Mathematics
Similarity:
In this paper, the variety of closure n-valued Łukasiewicz algebras, that is, Łukasiewicz algebras of order n endowed with a closure operator, is investigated. The lattice of subvarieties in the particular case in which the open elements form a three-valued Heyting algebra is obtained.
Aldo V. Figallo, Nora Oliva, Alicia Ziliani (2014)
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
Similarity:
Modal pseudocomplemented De Morgan algebras (or -algebras for short) are investigated in this paper. This new equational class of algebras was introduced by A. V. Figallo and P. Landini ([Figallo, A. V., Landini, P.: Notes on -valued modal algebras Preprints del Instituto de Ciencias Básicas, Univ. Nac. de San Juan 1 (1990), 28–37.]) and they constitute a proper subvariety of the variety of all pseudocomplemented De Morgan algebras satisfying . Firstly, a topological duality for these...
Abad, M., Díaz Varela, J. P., Fernández, A., Meske, N., Rueda, L. (2001)
Portugaliae Mathematica. Nova Série
Similarity:
Evelyn Nelson (1974)
Colloquium Mathematicae
Similarity:
Claudia Sanza (2008)
Open Mathematics
Similarity:
n×m-valued Łukasiewicz algebras with negation were introduced and investigated in [20, 22, 23]. These algebras constitute a non trivial generalization of n-valued Łukasiewicz-Moisil algebras and in what follows, we shall call them n×m-valued Łukasiewicz-Moisil algebras (or LM n×m -algebras). In this paper, the study of this new class of algebras is continued. More precisely, a topological duality for these algebras is described and a characterization of LM n×m -congruences in terms of...